# SDR CA130214017

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER 40 MIN OF FLIGHT, PILOTS REPORTED LOUD BANG COMING FROM THE ALONG WITH HIGH ITT INDICATION OVERTEMP.  THE FLIGHT CREW COMMANDED THE SHUTDOWN. ATB. EMERGENCY DECLARED. SINGLE ENGINE LANDING AT ORIGIN AIRPORT.  MAINTENANCE CREW PERFORMED VISUAL INSPECTION FINDING DAMAGE ON 2ND, 3RD AND 4TH VG ACTUATOR RINGS AND ARMS.
